UNIGE document Scientific Article
previous document  unige:12360  next document
add to browser collection
Title

Non-trivial simple poles at negative integers and mass concentration at singularity

Authors
Barlet, Daniel
Published in Mathematische Annalen. 2002, vol. 323, no. 3, p. 547-587
Identifiers
Full text
Article (Published version) (312 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
BARLET, Daniel, MAIRE, Henri Michel. Non-trivial simple poles at negative integers and mass concentration at singularity. In: Mathematische Annalen, 2002, vol. 323, n° 3, p. 547-587. https://archive-ouverte.unige.ch/unige:12360

115 hits

0 download

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :